Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Nunokawa, M., Aydoğan, S. M., Kuroki, K., Yıldız, I. & Owa, S. (2012). Some properties concerning close-to-convexity of certain analytic functions. Journal of Inequalities and Applications, 2012(1), 1-9. doi:10.1186/1029-242X-2012-245"
Now showing items 1-1 of 1
(Springer International Publishing AG, 2012)Let f(z) be an analytic function in the open unit disk D normalized with f(0) = 0 and f'(0) = 1. With the help of subordinations, for convex functions f(z) in D, the order of close-to-convexity for f(z) is discussed with ...